Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

136 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Numbness in feet in parkinsons patients

Premium Questions

doctor1 MD

I am a diabetic experiencing numbness and cold in both feet and sometimes pain. What can I do to help this problem? ...

doctor1 MD

I have constipation related to my Parkinson's. but after 3 days of laxatives that normally work I have had minimal bowel movement and now both feet are numb ...

doctor1 MD

I have numbness and tingling in both hands and feet. At night I have bee awakened from pain in both ... are normal. I have Parkinson and have a pacemaker do to a fib . I am 83 and in very good health. ...

doctor1 MD

MY FEET HAVE NO BLOOD FLOW AT YHE BALL OF MY FEET ...

Public Forum Discussions

doctor1 MD

Hi! Sorry for the bother. I’ve got parts of my feet and hands that are going numb ... and feet, my hands shake badly and just now the inner compartment of my right ear is oozing blood ...

doctor1 MD

I have type one Diabetis and have had numbness in my feet. For the last 2 days and night I have had spasm like pain on the top of myright foot. Asperin does not help It just keepscoming and going every 30 ...

doctor1 MD

I been having numbness un my lip and little on my hand and foot. For the last couple of days ... doctor de sided to go on vacation he can not see me. The nurse told me nobody can see his patients. So I ...

doctor1 MD

my father has been diagnosed with mild parkinson s disease. He has been prescribed pacitone(1/2 -1 ... these medicines, he feels numbness off and on in his arms and legs. Feels extremely week and suddenly sleeps. He ...

doctor1 MD

I just started having pain and numbness in my feet, what is causing it? I have graves disease and I also am anemic suppose to take vitamin b12 ,iron pills and vitamin d. I haven t taken any of them ...

doctor1 MD

I AM DIABETIC PATIENT ON INSULINE AND SUFFERING FOR MDR TUBOCLISIUS PATIENT HAVING DOT S MEDICINE. AFTER THEIR SIDE EFFECT OUR FOOT IS NUMBNESS AND VERY PAINNG AND SWELING ,tingling in the hands or feet ...

doctor1 MD

My wife aged 80 has had Parkinson s Disease for 18 years. She is on Sifrol 1mg 5 hourly & Sinemet IR 1 tablet 5 hourly and Sinemet CR 1 tablet 5 hourly alternating. Her slowness and freezing feet ...

doctor1 MD

I m a diabetic patient for almost 4 years back and when I visited a doctor last week to complain about the serious numbness in my feet , I was checked and given three different tablets to take for 1 ...

doctor1 MD

Dear sir my name is yasmeen . i am a diabetic patient and i have blood pressure also , some times it becomes high and my age is 50 years . my hight is 164 cm . my right hand is frozen and left hand hand ...

doctor1 MD

Hello. I am a 35-year-old female. I started noticing that my feet tingle and go numb when I sit ... on any surface. I can t cross my legs comfortably.In my day job I often have to hunch over patients ...

Mobile Questions and Answers

doctor1 MD

HI. This goes in favor of a disc - some agent causing compression like symptoms to cause numbness in the left feet. I would all such patients to undergo MRI of lower spine to seethe degree of the problem. Avoid bending the back. Take rest till you show a Neurosurgeon

doctor1 MD

Swelling of legs bilaterally could be due to renal, cardiac problems. Swelling can also be due to certain medications used to treat high blood pressure.Do visit a doctor and get it checked. do get blood sugar levels checked too. Numbness of feet can be due to sciatica, diabetes,peripheral neuropathy, Vitamin B12 deficiency etc. hope this answer was helpful to you

doctor1 MD

You may be suffering from atherosclerosis. If you are Diabetic , Hypertensive or Hyperlipidemic then chances of Atherosclerosis are much higher. Get a doppler of leg done to detect any stenosis there.